Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
ORBITAL MAGNETISM IN 2-DIMENSIONAL INTEGRABLE SYSTEMS
Autore:
GUREVICH E; SHAPIRO B;
Indirizzi:
TECHNION ISRAEL INST TECHNOL,DEPT PHYS IL-32000 HAIFA ISRAEL TECHNION ISRAEL INST TECHNOL,DEPT PHYS IL-32000 HAIFA ISRAEL
Titolo Testata:
Journal de physique. I
fascicolo: 6, volume: 7, anno: 1997,
pagine: 807 - 820
SICI:
1155-4304(1997)7:6<807:OMI2IS>2.0.ZU;2-O
Fonte:
ISI
Lingua:
ENG
Soggetto:
METALS; FIELD;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Science Citation Index Expanded
Citazioni:
25
Recensione:
Indirizzi per estratti:
Citazione:
E. Gurevich e B. Shapiro, "ORBITAL MAGNETISM IN 2-DIMENSIONAL INTEGRABLE SYSTEMS", Journal de physique. I, 7(6), 1997, pp. 807-820

Abstract

We study orbital magnetism of a degenerate electron gas in a number of two-dimensional integrable systems, within linear response theory. There are three relevant energy scales: typical level spacing Delta, the energy Gamma, related to the inverse time of flight across the system, and the Fermi energy epsilon(F). Correspondingly, there are three distinct temperature regimes: microscopic (T much less than Delta), mesoscopic (Delta much less than T less than or similar to Gamma) and macroscopic (Gamma much less than T much less than epsilon(F)) In the first two regimes there are large finite-size effects in the magnetic susceptibility chi, whereas in the third regime chi approaches its macroscopic value. In some cases, such as a quasi-one-dimension al strip or a harmonic confining potential, it is possible to obtain analytic expressions for chi in the entire temperature range.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 18/01/20 alle ore 10:53:13